EconPapers    
Economics at your fingertips  
 

Stochastic Maximum Principle of Near-Optimal Control of Fully Coupled Forward-Backward Stochastic Differential Equation

Maoning Tang

Abstract and Applied Analysis, 2014, vol. 2014, 1-12

Abstract:

This paper first makes an attempt to investigate the near-optimal control of systems governed by fully nonlinear coupled forward-backward stochastic differential equations (FBSDEs) under the assumption of a convex control domain. By Ekeland’s variational principle and some basic estimates for state processes and adjoint processes, we establish the necessary conditions for any -near optimal control in a local form with an error order of exact . Moreover, under additional convexity conditions on Hamiltonian function, we prove that an -maximum condition in terms of the Hamiltonian in the integral form is sufficient for near-optimality of order .

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/361259.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/361259.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:361259

DOI: 10.1155/2014/361259

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:361259